# SDR 2008UALA03698

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RIVET EDGE AT STA 1379, STR 1.  *S/D*  DAMAGE FROM LIGHTNING STRIKE.  REMOVED DAMAGED FASTENER, A CP HEFC INSP PER NDT MM 51-00-16.  NO CRACK FOUND.  INSTALLED BLIND FASTENER PER MM 53-30-95.
